[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (4-2017) ::
IJMSI 2017, 12(1): 47-67 Back to browse issues page
Integrating Differential Evolution Algorithm with Modified Hybrid GA for Solving Nonlinear Optimal Control Problems
S. Nezhadhosein , A. Heydari , R. Ghanbari

‎Here‎, ‎we give a two phases algorithm based on integrating differential evolution (DE) algorithm with modified hybrid genetic algorithm (MHGA) for solving the associated nonlinear programming problem of a nonlinear optimal control problem‎. ‎In the first phase‎, ‎DE starts with a completely random initial population where each individual‎, ‎or solution‎, ‎is a random matrix of control input values in time nodes‎. ‎After phase 1‎, ‎to achieve more accurate solutions‎, ‎we increase the number of time nodes‎. ‎The values of the associated new control inputs are estimated by linear or spline interpolations using the curves computed in the phase 1‎. ‎In addition‎, ‎to maintain the diversity in the population‎, ‎some additional individuals are added randomly‎. ‎Next‎, ‎in the second phase‎, ‎MHGA starts by the new population constructed by the above procedure and tries to improve the obtained solutions at the end of phase 1‎. ‎We implement our proposed algorithm on some well-known nonlinear optimal control problems‎. ‎The numerical results show the proposed algorithm can find almost better solution than other proposed algorithms‎.

Keywords: Nonlinear optimal control problem‎, ‎Differential evolution‎, ‎Modified hybrid genetic algorithm‎, ‎Successive quadratic programming‎, ‎Spline interpolation‎.
Full-Text [PDF 380 kb]      
Type of Study: Applicable | Subject: Special
Add your comments about this article
Your username or Email:

Write the security code in the box >

DOI: DOI: 10.7508/ijmsi.2017.01.005

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nezhadhosein S, Heydari A, Ghanbari R. Integrating Differential Evolution Algorithm with Modified Hybrid GA for Solving Nonlinear Optimal Control Problems. IJMSI. 2017; 12 (1) :47-67
URL: http://ijmsi.ir/article-1-595-en.html
Volume 12, Issue 1 (4-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.05 seconds with 791 queries by yektaweb 3531